Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had sex during period. Took norlevo. Missed next period and started spotting. HPT negative

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Question
Medical History
NA
User Selected Category : Sexual Problems Gender : Female Age : 24 Upload New Reports »
All Health Queries
Hello,I need some help..I took Norlevo after having sex on my fourth day of the period and at the time of next cycle i had spotting instead of regular period..since 3 days i am having spotting,but... View this query »
View all »
Hello,I need some help..I took Norlevo after having sex on my fourth day of the period and at the time of next cycle i had spotting instead of regular period..since 3 days i am having spotting,but no period..I have also done a pregnancy test one day ago and it was negative..can you please help regarding this,i am quite worried..
Posted Sun, 31 Mar 2013 in Women's Health
 
 
Answered by Dr. Chandra Shekhar Sharma 1 hour later
Hi,

Welcome to XXXXXXX

As fourth day of menstrual period is safe regarding pregnancy, chances of

pregnancy are not present. Norlevo was also not required. Some times, when

bleeding is less, it is in the form of spotting.

Hope, that I have replied your query.

If you require further clarification, please feel free to ask.

Thanks,

Dr.C.S.Sharma
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor